# SDR SIMA2019121216005

- Difficulty date: November 16, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 37,742 hours, 31,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 AND ABOVE STRINGER 2R.-C/A-INSTALLED REPAIR DOUBLER, FILLER, "L" ANGLE AND SHIM FOR REPAIR OF RH AFT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 AND ABOVE STRINGER 2R IAW EMB 145 SRM 53-31-01, ITEM 11.
